advertisement
Reply
Thread Tools Display Modes
tdsolps
Newly Joined
 
Member Since May 2024
Location: usa
Posts: 1
Default May 03, 2024 at 09:52 AM
  #1
I been on vraylar for around a month. Best I have felt in 15 years. It has been the only medicine that has lifted me out of this terrible depression. Im socializing again and living life. The last week and a half I have been seeing agitation in my moods. I been snapping more at stuff lately and yelling. Im really upset because I felt I finally found a medicine. Im currently taking it with Lexepro. Does anyone know if Dr's have been able to give something for the agitation side effect. I really dont want to be taken off vraylar.
tdsolps is offline   Reply With QuoteReply With Quote

advertisement
Tart Cherry Jam
Magnate
 
Member Since Mar 2021
Location: California
Posts: 2,685 (SuperPoster!)
3
1,205 hugs
given
Default May 05, 2024 at 10:56 PM
  #2
Vraylar did not work for me because it was causing mania. In your case it might be elevating your mood too much. Since you loved it against your depression, I would try it as a monotherapy, sans the antidepressant Lexapro. That alone might quell the agitation. It might be too much for you, the uplifting effects of Vraylar AND the antidepressant.

Suggest that to your prescriber.

__________________
Bipolar I w/psychotic features
Last inpatient stay in 2018

Geodon 40 mg
Seroquel 75 mg
Lybalvi 5 mg as a PRN

Gabapentin 1200 mg, Vitamin B-complex (against extrapyramidal side effects)

Long term side effects from medications some of them discontinued:
- hypothyroidism
- obesity

Suspected narcolepsy

Treated with Ritalin 5mg
Tart Cherry Jam is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes


Similar Threads
Thread Thread Starter Forum Replies Last Post
vraylar side effects are not seeming to go away :( Blueberrybook Bipolar 6 Nov 22, 2023 12:40 AM
Vraylar side effects Catgotmytongue Psychiatric Medications 3 Mar 19, 2022 07:19 AM
Vraylar side effects Catgotmytongue Psychiatric Medications 1 Oct 08, 2021 07:21 AM
Vraylar side effects BlessedRhiannon Psychiatric Medications 6 Oct 12, 2016 11:22 AM


All times are GMT -5. The time now is 11:38 PM.
Powered by vBulletin® — Copyright © 2000 - 2024, Jelsoft Enterprises Ltd.



 

My Support Forums

My Support Forums is the online community that was originally begun as the Psych Central Forums in 2001. It now runs as an independent self-help support group community for mental health, personality, and psychological issues and is overseen by a group of dedicated, caring volunteers from around the world.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider.

Always consult your doctor or mental health professional before trying anything you read here.